# SDR AALA202203165591

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LOWER SURFACE SKIN FUEL ACCESS PANEL 640LB CUT OUT HAS ELONGATED FASTENER HOLES BETWEEN RIB 16 AND RIB 17. REPAIRED  RIGHT WING LOWER SURFACE FUEL ACCESS PANEL 640LB CUT OUT FASTENER HOLES PER SRM 57-21-11-300-002.
